MathSciNet Relay Station
MathSciNet bibliographic data
MR1755089 (2000m:81097) 81S40
Laskin, Nikolai Fractional quantum mechanics and Lévy path integrals. Phys. Lett. A 268 (2000), no. 4-6, 298–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement